MathSciNet Relay Station
MathSciNet bibliographic data
MR2034644 11E76 (14G35 20G35)
Colliot-Thélène, J.-L.; Gille, P.; Parimala, R. Arithmetic of linear algebraic groups over 2-dimensional geometric fields. Duke Math. J. 121 (2004), no. 2, 285–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement